izpis_h1_title_alt

The automorphism group of the zero-divisor digraph of matrices over an antiring
ID Dolžan, David (Author), ID Verret, Gabriel (Author)

URLURL - Source URL, Visit https://amc-journal.eu/index.php/amc/article/view/2126 This link opens in a new window
.pdfPDF - Presentation file, Download (268,74 KB)
MD5: 7430DFF0B462F104D630D1AFB6A6DA5F

Abstract
We determine the automorphism group of the zero-divisor digraph of the semiring of matrices over an antinegative commutative semiring with a finite number of zero-divisors.

Language:English
Keywords:automorphism group of a graph, zero-divisor graph, semirings
Work type:Article
Typology:1.01 - Original Scientific Article
Organization:FMF - Faculty of Mathematics and Physics
Publication status:Published
Publication version:Version of Record
Publication date:01.01.2024
Year:2024
Number of pages:Str. 1-9
Numbering:Vol. 24, no. 2, article no. P2.07
PID:20.500.12556/RUL-154483 This link opens in a new window
UDC:519.17
ISSN on article:1855-3966
DOI:10.26493/1855-3974.2126.5b3 This link opens in a new window
COBISS.SI-ID:158798339 This link opens in a new window
Publication date in RUL:16.02.2024
Views:161
Downloads:20
Metadata:XML RDF-CHPDL DC-XML DC-RDF
:
Copy citation
Share:Bookmark and Share

Record is a part of a journal

Title:Ars mathematica contemporanea
Publisher:Društvo matematikov, fizikov in astronomov, Društvo matematikov, fizikov in astronomov, Univerza na Primorskem, Fakulteta za matematiko, naravoslovje in informacijske tehnologije
ISSN:1855-3966
COBISS.SI-ID:239049984 This link opens in a new window

Licences

License:CC BY 4.0, Creative Commons Attribution 4.0 International
Link:http://creativecommons.org/licenses/by/4.0/
Description:This is the standard Creative Commons license that gives others maximum freedom to do what they want with the work as long as they credit the author.

Secondary language

Language:Slovenian
Keywords:grupa avtomorfizmov grafa, graf deliteljev niča, polkolobarji

Projects

Funder:ARIS - Slovenian Research and Innovation Agency
Project number:P1-0222-2022
Name:Algebra, teorija operatorjev in finančna matematika

Similar documents

Similar works from RUL:
Similar works from other Slovenian collections:

Back